# SDR UPS403193

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123F
- Aircraft serial: 20327
- System (JASC): 2612 · Fire Detection
- Part: Fire Loops
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

WHILE EN ROUTE TO SNN, FLIGHT CREW  REPORTED AT ALTITUDE NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED.  INDICATIONS WERE B-LOOP SHOWING 8.7 ON THE COMPARTMENT INDICATOR.  ACCOMLISHED ENGINE FIRE BOLD FACE AND CHECKLIST ITEMS IN ACCORDANCE WITH SECTION II OF THE AOM.  CHANGED FOUR DUAL FIRE DETECTOR WIRES P/N 895396, 89439, 895397, 895899.  CHANGED BOTH FIRE BOTTLES S/N M2200 AND M1162, FIRE TEST OK ON LOOPS A AND B.
